Fizika Nizkikh Temperatur: Volume 43, Number 5 (May 2017), p. 707-713    ( to contents , go back )

Singular optics of spin waves in a two-sublattice antiferromagnet with uniaxial magnetic anisotropy

Yu.I. Gorobets1 and O.Yu. Gorobets1,2

1Институт магнетизма НАН и МОН Украины, г. Киев, 03142, Украина
E-mail: gorobets@imag.kiev.ua

2Национальный технический университет Украины «КПИ», г. Киев, 03056, Украина
E-mail: pitbm@ukr.net

Received September 30, 2016

Abstract

In this paper existence of spin waves with singular points at the wavefront is predicted in a two-sublattice antiferromagnet with uniaxial magnetic anisotropy on the basis of exact 3D solutions of Landau–Lifshitz equations representing to the analogy with optical singularities.

PACS: 75.25.–j Spin arrangements in magnetically ordered materials (including neutron and spin-polarized electron studies, synchrotron-source x-ray scattering, etc.);
PACS: 75.30.Ds Spin waves.

Key words: spin waves, two-sublattice antiferromagnet, Landau–Lifshitz equations, modulated wave front, singular optics.

Published online: March 24, 2017

Download 309450 byte View Contents

 
 
Copyright © ILTPE. . All rights reserved.
ISSN: 0132-6414 (Print) | ISSN: 1816-0328 (Online)